MathSciNet Relay Station
MathSciNet bibliographic data
MR1165905 (93b:41005) 41A05 (65D05)
Merrien, J.-L. A family of Hermite interpolants by bisection algorithms. Numer. Algorithms 2 (1992), no. 2, 187–200.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement